Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 3

 
   

Application of Sumudu Transform in Two-Parameter Fractional Telegraph Equation

PP: 137-140
doi:10.18576/amisl/040306
Author(s)
Altaf Ahmad, Farooq Ahmad, S. K. Tripathi,
Abstract
In this paper we investigate the solution of two-parameter fractional telegraph equation 𝑎(𝐷𝑡𝛼+1𝑁)(𝑡,𝑥)+ 𝑏(𝐷𝑡𝛽𝑁)(𝑡,𝑥)=(𝐷𝑥𝛾+1𝑁)(𝑡,𝑥)+𝜉𝑁(𝑡,𝑥)+𝜓(𝑡,𝑥)(1) with positive real parameter a,b and c Here 𝐷𝑡𝛼+1,𝐷𝑡𝛽 and 𝐷𝑥𝛾+1 are operator of the Riemann-Liouville fractional derivative, where 0≤𝛼≤1,0≤𝛽≤1 and 0≤𝛾≤1 by the Sumudu and Fourier integral transform. The result presented are in compact and elegant form expressed in terms of Mittag-Leffler function and generalized Mittag-Leffler function.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved